Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 11
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Alpeev, A. 2016. The Entropy of Gibbs Measures on Sofic Groups. Journal of Mathematical Sciences, Vol. 215, Issue. 6, p. 649.


    Hayes, Ben 2016. Fuglede–Kadison Determinants and Sofic Entropy. Geometric and Functional Analysis, Vol. 26, Issue. 2, p. 520.


    HAYES, BEN 2016. Sofic entropy of Gaussian actions. Ergodic Theory and Dynamical Systems, p. 1.


    Jiang, Yongle 2016. A remark on <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mi mathvariant="double-struck">T</mml:mi></mml:math>-valued cohomology groups of algebraic group actions. Journal of Functional Analysis, Vol. 271, Issue. 3, p. 577.


    Chung, Nhan-Phu and Zhang, Guohua 2015. Weak expansiveness for actions of sofic groups. Journal of Functional Analysis, Vol. 268, Issue. 11, p. 3534.


    Chung, Nhan-Phu and Li, Hanfeng 2015. Homoclinic groups, IE groups, and expansive algebraic actions. Inventiones mathematicae, Vol. 199, Issue. 3, p. 805.


    Lind, D. and Schmidt, K. 2015. A survey of algebraic actions of the discrete Heisenberg group. Russian Mathematical Surveys, Vol. 70, Issue. 4, p. 657.


    Линд, Дуглас Lind, Douglas Шмидт, Клаус and Schmidt, Klaus 2015. Обзор алгебраических действий дискретной группы Гейзенберга. Успехи математических наук, Vol. 70, Issue. 4(424), p. 77.


    Kerr, David and Li, Hanfeng 2013. Combinatorial Independence and Sofic Entropy. Communications in Mathematics and Statistics, Vol. 1, Issue. 2, p. 213.


    Bowen, Lewis and Li, Hanfeng 2012. Harmonic models and spanning forests of residually finite groups. Journal of Functional Analysis, Vol. 263, Issue. 7, p. 1769.


    Li, Hanfeng 2012. Compact group automorphisms, addition formulas and Fuglede-Kadison determinants. Annals of Mathematics, Vol. 176, Issue. 1, p. 303.


    ×

Entropy for expansive algebraic actions of residually finite groups

  • LEWIS BOWEN (a1)
  • DOI: http://dx.doi.org/10.1017/S0143385710000179
  • Published online: 26 May 2010
Abstract
Abstract

We prove a formula for the sofic entropy of expansive principal algebraic actions of residually finite groups, extending recent work of Deninger and Schmidt.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[4]L. Bowen . Measure conjugacy invariants for actions of countable sofic groups. J. Amer. Math. Soc. 23 (2010), 217245.

[5]C. Deninger . Fuglede–Kadison determinants and entropy for actions of discrete amenable groups. J. Amer. Math. Soc. 19 (2006), 737758.

[7]B. Fuglede and R. V. Kadison . Determinant theory in finite factors. Ann. of Math. (2) 55 (1952), 520530.

[8]A. S. Kechris . Global Aspects of Ergodic Group Actions (Mathematical Surveys and Monographs, 160). American Mathematical Society, Providence, RI, 2010.

[9]A. S. Kechris and T. Tsankov . Amenable actions and almost invariant sets. Proc. Amer. Math. Soc. 136(2) (2008), 687697 (electronic).

[10]V. Losert and H. Rindler . Almost invariant sets. Bull. London Math. Soc. 13(2) (1981), 145148.

[11]D. Lind , K. Schmidt and T. Ward . Mahler measure and entropy for commuting automorphisms of compact groups. Invent. Math. 101 (1990), 593629.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax